My boyfriend is taking xanax he takes half a pill in the morning and half a pill at night. Since he has been taking them his sex drive has been well gone. It has been over 3 months since we have even had sex, and the last time we did he couldn't keep it up. I am worried about him and our sex life. Any suggestions on how he can keep it alive and still get the help he needs for his anxiety?
This is a very low amount of Xanax to cause this problem, altho it can't be ruled out. Is there any other problem going on? Has he had a good check up lately?? How young is he? This happens to a lot of men at some point in their lives. His anxiety is probably due to stress, and stress is a huge sex blocker. Just the point that it has been over 3 months since any sexual activity makes me think there is something else going on here. Be patient with him, urge him to see doctor if this continues. Best of luck...
Trust me its normal, I have the same problem with my boyfriend. He's been taking xanax 2mg once a day (higher does than yours) but that doesn't matter. The drug itself from first hand experience and is a proven fact that xanax in itself causes low t or low labido in a male's sex drive. Not sure about ladies but I know this has this same effect on my man. To help with his anxiety without this problem would be maybe to taper off from the one at night and see if once a day works for him. He can't stop abruptly or it could cause possible seizure. Just slowly taper, maybe he will have more energy, and watch his sex drive come back. Or option 2 would be to switch to another anti anxiety medication that is non narcotic that will not effect his mood or sex drive. Good luck!
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2012 • 6 answers
Posted 23 Apr 2013 • 1 answer
Posted 29 Jun 2013 • 4 answers
Posted 5 Mar 2016 • 2 answers
Posted 16 May 2016 • 0 answers